default search action
"Path length in the covering graph of a lattice."
Dwight Duffus, Ivan Rival (1977)
- Dwight Duffus, Ivan Rival:
Path length in the covering graph of a lattice. Discret. Math. 19(2): 139-158 (1977)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.